# SDR I5HA0758008

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N582
- Make and model: Cvac 580
- Aircraft serial: 475
- Aircraft time: 54,077 hours
- Engine: Allsn 501D13
- Engine time: 7,010 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Probe
- Condition: Iced
- Location: Pt2
- Part time: 7,010 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, EN-ROUTE, AT APPROX 15,000 FT MSL, CREW OBSERVED THE RT ENGINE HORSEPOWER DECREASE TO APPROXIMATELY 600 ACCOMPANIED BY A CORRESPONDING DECREASE IN FUEL FLOW AND TIT.  NO IMMEDIATE CHANGE IN RPM.  CAPTAIN UNABLE TO MAKE ANY CHANGES IN ENGINE HORSEPOWER WITH POWER LEVER MOVEMENT.  ENGINE WAS E-HANDLED IAW PROCEDURES IN QRH, ACFT RETURNED & LANDED UNEVENTFULLY.  CREW DID NOT DECLARE AN EMERGENCY.  ENGINE INSPECTED FOR FOD.  NONE FOUND.  ALL FUEL FILTERS INSPECTED & FOUND CLEAN EXCEPT LOW PRESSURE FILTER WHICH HAD A SMALL AMOUNT OF MATERIAL IN IT.  LOW PRESSURE FUEL FILTER REPLACED.  MX CREW PERFORMED A LOW & HIGH POWER ENGINE RUN & COULD NOT DUPLICATE DISCREPANCY.  ALL ENGINE PARAMETERS NORMAL.  A
